Benzo Belly « on: September 09, 2017, 09:29:07 pm »
I see this term thrown around a lot. What exactly is it?
Re: Benzo Belly « Reply #1 on: September 10, 2017, 01:42:27 am »
It’s sort of a catch-all term for belly/G.I. symptoms. It includes, bloating, reflux, nausea, weight gain, weight loss, and may also include constipation/diarrhea.
sign of healing!! « on: June 06, 2017, 09:49:57 pm »
well i did quit drinking 2 months ago and had a 5 day window last week, yesterday and today were pretty rough it was real bad yesterday, theres a few symptoms that dissapeared , the dp/dr is gobe, the depression has lifted for the most part, im still batteling with anxiet and insomnia, also this week i noticed i was not as bloated and belly wasent as swollen,so when i was drinking before was i preventing my healment? i went from aperiod when i got off benzo i quit for two months i went back on drinking after for a bit then i quit for around a month and half then went back on and now i have quit for two months it seems my symptoms were alot worse this time when i quit, just abit ago i felt a pop in my ear and my pounding head was gone, is this a sign of healing? seems these waves arent as bad as the were a month ago.
Kitty Dukakis: Electroshock Therapy Has Given Me A New Lease On Life
David Greene talks to Kitty Dukakis and her husband, former Mass. Gov. Michael Dukakis, about their campaign to destigmatize electroshock therapy. She has used it to alleviate severe depression.
‘They won’t give me my medication’: Woman after truck crashed into Springfield clinic
As Springfield doctors rein in Xanax, one woman took it pretty hard, police say
Other addicts understand why upset woman smashed into Springfield clinic lobby
30 year Headache! « on: October 16, 2016, 01:09:45 pm »
In 1986 I was prescribed Ativan…….In 1995 Diazepam was substituted. until the last year I was unable to come of Benzos. This time last year I was on 40mg of Diazepam daily ( Taken in one go in the morning ) I was told by the local GP surgery I had to come off them. What staggers me is the lack of information, total lack of support. I have done my own research. Phoned a helpline in Bristol. Presented an ignorant GP with tapering guidelines. X wanted me to cut from 15mg to 20mg in less than 2 weeks…The withdrawal was horrendous and totally ruined my Christmas and that of other family members. X Told me I was not suffering from Withdrawal 18 days later and told me I was depressed……Giving me anti-depressant medication.”016 has seen me totally on my own try to withdrawal…I am now down to 8mg and am horrified to feel so awful on trying to cut by 1mg every 2 weeks. I live with daily tension headaches and have had them since taking Ativan years ago…they hav3 never gone away. I just want to share with others anything that can be helpful and also to top feeling so alone in this daily struggle. This last week has been one of the worst weeks of my whole life…..Thank you […]